# SDR AALA200801776

- Difficulty date: July 5, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 57,302 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT RT NR ONE DOOR INTERIOR AND EXTERIOR AND EXIT SIGN NEXT TO MID LAVATORY INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHTS AT RT NR ONE DOOR INTERIOR AND EXTERIOR AND EXIT SIGN NEXT TO MID LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
